# SDR DALA2018080583210

- Difficulty date: January 17, 2018
- Submitted: August 5, 2018
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 82,160 hours, 37,288 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FRAME FORKS HAD OVERSIZED AND CRACKED HOLES AT FRAMES 54 - 54A.  REPAIRED IAW ER/A 570292-14AD SECTION 1.
